# SDR USAA2014111700007

- Difficulty date: November 15, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 5,248 hours, 2,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS IS MISSING FROM L1 DOOR ENTRY WAY.  INSTALLED NEW EXIT LIGHT LENS AS REQUIRED AT L1 ENTRY WAY.
